# SDR DALA2023112009563

- Difficulty date: November 17, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 79,936 hours, 31,083 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 0696 -ATB/HYD/DE- DUE TO LEFT HYDRAULIC SYSTEM LOSS DURING GEAR RETRACTION. CORRECTIVE ACTION: T/S FOUND TWO FLEX LINES LEAKING AT LT RETRACT MLG ACTUATOR, REMOVED AND INSTALLED NEW UPPER AND LOWER FLEX LINES, LEAK CK GOOD.
